Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Constipation, stomach feels heavy, piles, hard stool, taking cremaffin syrup

Dear Sir/Madam, Whenever i eat outside food like chinese which contains aginamoto substance, my stomach gets heavy and constipation gets started. The stool gets very hard and now which has resulted to piles. i walk half an hour daily. When the piles started, a local doc . suggested me take Cremaffin syrup which helped me to pass on the stool easily. I take banana daily but still no effect. Please help
Asked On : Sun, 20 May 2012
Answers:  1 Views:  955
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Dear ypdnoone,
It is well known fact that PREVENTION IS BETTER THAN CURE. If a food harms you , you need to avoid it.
Body is a complicated mechanism of chemical reactions, antigen and antibody production trying to keep the body going normally. If any salt or agent disturbs the reactions in the body there is sign and symptom of illness. You have observed that Ajinomoto containing food causes you digestive problem and constipation. So the best way is to avoid it. If you are still keen to have this type of food you need to have enough of fibre food with it along with fresh vegetable salad to prevent GIT disturbance and constipation. You cann add two spoons of isphagul(Bryan husk) to to half cup of curds and consume it after finishing your chinese Ajinomoto containing grub.
I hope this should help you in resolving your problem.
Dr. J. Ticku
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor